# SDR 98ZZZX3473

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6341S
- Make and model: Cessna TR182
- Aircraft serial: R18201662
- Engine: Lyc O540L3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10400325
- Condition: Mismanufactured
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAM ASSY P/N 10-400167-13, HAS WOODRUFF KEY SLOT IN THE WRONG LOCATION.  IT CAUSED MAGNETO TO HAVE ZERO DEGREE LAG.  IMPULSE WOULD FIRE AT 23 DEGREES BTC.  COMPONENT P/N LW-785126-105-3000.
